MathSciNet Relay Station
MathSciNet bibliographic data
MR1637915 53A10
de Oliveira, Geraldo; Soret, Marc Complete minimal surfaces in hyperbolic space. Math. Ann. 311 (1998), no. 3, 397–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement